# SDR HNAA2013082600475

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 51,962 hours, 57,378 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR APPEARS TO BE COMING FROM OVERHEAD LIGHTS AT ROW 7DF.  R & R LAMP HOLDER, BULB AND BALLAST. OPS CHECKED GOOD.
